# SDR REXA2017031200405

- Difficulty date: March 12, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 21,963 hours, 14,137 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT FUMES IN FLIGHTDECK ONLY. CAN ONLY DESCRIBE IT AS HOT ELECTRICAL APPLIANCE SMELL, ON FINAL CRUISE INTO DESCENT. COMPLIED WITH FIM 21-21-00. RAN ENGINES AS WELL 21-00-00. NO SMELL REPORTED. ALL INDICATIONS REPORTED NORMAL. A/C OK FOR SVC. CONFIRMED FUME WAS FROM A BURNT OUT FASCIA PANEL FLOODLIGHT LT OB. REMOVED AND REPLACED IAW AMM 33-11-05 PERFORMED OPS CHK IAW AMM 33-11-00. OPS CHK NORMAL OK FOR SVC) P/N : 2LA006913-07
